# SDR DALA2024042204643

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 116,467 hours, 17,447 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 184 F/A'S REPORT 1R DOOR SLIDE NOT INDICATING ARMED. CORRECTIVE ACTION: MTC BOARDED, CYCLED DOOR NUMEROUS TIMES NO TROUBLE FOUND. ALL OP'S NORMAL. (5737898)
